# SDR ASOA2014111411647

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,656 hours, 11,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FS 280 BUTT STRAP, STR 25LT-25RT.   NO DAMAGE ALLOWED IAW SRM 53-21-01-101-002-A02.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED RIVETS AT FS 280 BUTT STAP FROM STR 26LT-25RT & BLENDED CORROSION AS REQUIRED REF SRM 51-42-06-001-001 & SRM 51-21-06-001-001.  PERFORMED EDDY CURRENT INSPECTION OF FS 280.00 BUTT STRAP IAW NDTM PT.1, 51-20-006-250-801 NO INDICATIONS NOTED AT THIS TIME.
